Economics at your fingertips  

Implementation of Nash bargaining solutions with non-convexity

Cheng-Zhong Qin, Guofu Tan and Chi Leung Wong

Economics Letters, 2019, vol. 178, issue C, 46-49

Abstract: Nash solutions for two-player bargaining problems with non-convexity are shown to be dictatorial selections of Nash product maximizers in recent literature. In this paper we show that these solutions are implementable as unique subgame perfect equilibrium payoff allocations of a sequential game.

Keywords: Bargaining problem; Non-convexity; Nash solution; Implementation (search for similar items in EconPapers)
JEL-codes: C71 C72 C78 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.econlet.2019.02.016

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2021-02-26
Handle: RePEc:eee:ecolet:v:178:y:2019:i:c:p:46-49